# SDR CA080902006

- Difficulty date: August 13, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 11 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) THE TAKEOFF WAS ABORTED DUE TO THE NR 2 ENGINE ANALOGUE TORQUE INDICATION BEING STUCK AT 120 PERCENT. THE NR 2 ENGINE AFU WAS REPLACED AND THE ACFT RELEASED FOR SERVICE.
